# SDR UPS98826828

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975494962
- Condition: Cracked
- Location: Bs 1160-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL AT LONG 33R BTWN STA 1160-1180 IS CRACKED AND HAS LIGHT CORROSION.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9754949 AND SRM 51-1-20D.
